# SDR 07FDEA01118

- Difficulty date: March 23, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 70,584 hours, 22,623 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Diverter
- Part number: AJC771419
- Condition: Bent
- Location: Apu Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS: ADVISED BY GROUND MARSHALLER APU DOOR WAS OPEN AT BLOCK IN. DURING POST   FLIGHT WALK AROUND NOTICED APU ACCESS DOOR WAS OPEN. LANDING WAS SMOOTH.   FACT: INSPECTED DOOR AND DOOR LATCH'S ASSY,REF AMM 52-45-01-2. LATCH ASSY'S CK   NORMAL. DOOR TRAILING EDGE FAIRING IS BENT AND INTERFERRING WITH CLOSING  OF DOOR. SHEET METAL DEPT REPARIED FAIRING. DOOR CLOSES AND LATCHES NORMALLY.  RETURNED TO SERVICE.
